# SDR SWAA2020100515913

- Difficulty date: September 14, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE STRINGER AT BS 947-967, STRINGER 25 LEFT, WL 160.  REPAIRED CORROSION ON THE STRINGER AT BS 947-967 S-25L WL 160, PER 737-700 SRM 52-00-03-2R-1 (REPAIR 1).
